Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 74, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An indirect sufficiency proof for the problem of Lagrange with differential inequalities as added side conditions
Louis L. Pennisi.
Trans. Amer. Math. Soc. 74 (1953), 177-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052706
Perturbation theory for semi-groups of linear operators
R. S. Phillips.
Trans. Amer. Math. Soc. 74 (1953), 199-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054167
The mathematics of second quantization
J. M. Cook.
Trans. Amer. Math. Soc. 74 (1953), 222-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053784
On Pólya frequence functions. III. The positivity of translation determinants with an application to the interpolation problem by spline curves
I. J. Schoenberg and Anne Whitney.
Trans. Amer. Math. Soc. 74 (1953), 246-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053177
On $n$-dimensional Riemannian spaces admitting a group of motions of order $n(n-1)/2+1$
Kentaro Yano.
Trans. Amer. Math. Soc. 74 (1953), 260-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052860
Continuity properties of sample functions of Markov processes
J. R. Kinney.
Trans. Amer. Math. Soc. 74 (1953), 280-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053428
Linear functions on almost periodic functions
Edwin Hewitt.
Trans. Amer. Math. Soc. 74 (1953), 303-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054169
On commutative power-associative algebras of degree two
A. A. Albert.
Trans. Amer. Math. Soc. 74 (1953), 323-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052409
A unified space for mappings
G. T. Whyburn.
Trans. Amer. Math. Soc. 74 (1953), 344-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052762
Representations of prime rings
R. E. Johnson.
Trans. Amer. Math. Soc. 74 (1953), 351-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053917
Classes of recursively enumerable sets and their decision problems
H. G. Rice.
Trans. Amer. Math. Soc. 74 (1953), 358-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053041